# SDR REXA201100453

- Difficulty date: July 11, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N8412F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7412
- Aircraft time: 24,382 hours, 22,073 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 PRESSURE BULKHEAD FWD FACE IS CHAFED IN 5 PLACES APPROX 3FT ABOVE THE FLOOR, SOME HAVE BEEN PREVIOUSLY BLENDED.  REPAIRED IAW BOMBARDIER REO REO 601R-53-61-2155.
